Browsing by Author Michel, J

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 2 of 2
Issue DateTitleAuthor(s)Citation
2003The space of unipotently supported class functions on a finite reductive groupLehrer, Gustav; Digne, F; Michel, J; Mathematics & StatisticsThe space of unipotently supported class functions on a finite reductive group, Journal of Algebra, vol.260,(1),2003,pp 111-137
2006Twisted invariant theory for reflection groupsLehrer, Gustav; Bonnafe, C; Michel, J; Mathematics & StatisticsTwisted invariant theory for reflection groups, Nagoya Mathematical Journal, vol.182, N/A, 2006,pp 135-170